# SDR USAA991503

- Difficulty date: January 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48041
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1060
- Part time: 49,278 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-6, C-6 CHECK, FOUND .5 INCH BY .5 INCH CORRODED AREA AT LONGERON 281 STATION 1060.  CORROSION TASK NR C57-53300, CORROSION LEVEL 1.  REMOVED CORROSION, TREATED, PRIMED, PAINTED AND INSTALLED FASTENER.  (M)
